How Not to Get the Holiday Blahs By Dr. Stephen Smith
Well, it is the Christmas season and we all eat a little too much and drink a little too much.
So comes Monday morning you may feel sort of like you have the blahs and you don’t think this because you have been drinking too much, you may not have drink anything at all, but you have eaten a lot of sweets. So what can happen is you can get a bacterial overgrowth in your small intestine and this can cause you to feel have brain fog and feel fatigued. If it has not been there for very long then you can usually get under control quite quickly. All we need to do is to take an herbal compound to reduce the number of bacteria that are in your small intestine. We have several products that we recommend for that.
My favorite is Biocidin, it is a combination of multiple herbals that knockdown excess bacteria and fungal components. The second product is ADP, it is a concentrate of oregano oil and it also works to reduce the number of bacteria, but especially Candida and these two products are the main states that we use. We also have a third product called quintessence which as the name implies it is made up of five different herbs, now two of these come in liquid drops and one of them comes also in a tablet form, I prefer the liquid drops, that way I can adjust the dosage more easily, I start with one drop, two drops, but if I have not had it for very long I will really heavily dose it.
Now you don’t want to do a heavy dose if you have had a longstanding bacterial overgrowth in your gut because you will get a horrendous die-off reaction, you will not feel very good, you feel like you have the flu for a day or two that is called Herxheimer reaction, but if you have just been a day or two then you can take a pretty good dose a dropper full in water and drink it down and usually within 24 to 48 hours you are going to feel a lot better because you are going to get rid of that excess bacterial load. So try those products I think you will be very happy with the results.
Stephen L. Smith, M.D.